advertisement
Question
Posted by: Anon | 2008/09/30

Should I do a HPT?

Hi Doc

My periods are due in 3 days. I have been experiencing fatigue, headaches, constipation, thick discharge and since two days ago my belly is noticably bloated which is unusual for me as I am a very slim person. I don' t feel any cramps at this stage but did have them during ovulation. Please advise if I should do a HPT and will it be accruate at this stage if I am pregnant? My concern is that I am on acne medication (Purbac) since the 25/09/2008 and will this be harmful to the baby at the early stages of the first few days and weeks.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a bit early to test. Wait and see if your period comes when expected. It is best not to take the Purbac till you know whether you are pregnant or not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: x | 2008/10/01

Hi Anon.
It might be too early to detect pregnancy but you can do a blood test a day before your due date. Hang in there it is only two more days before you can test. What you are feeling might be just signs of PMS but then again it might be early pregnancy symptoms too. I have been ttc for 10 months and every month i was so hopeful when i had the pms symptoms eventually i gave up and the last month i decided to go back on the pill seeing that every time i got my period i went into depression (had a stillborn baby at 34 weeks) anyways then i had the same PMS symptoms and no period and what do you know i am in my third trimester already. Don' t get your hopes up too high and don' t give up either. I know confusing hey. maybe just leave the achne tablets for now till you know for sure. Keep us posted

Reply to x

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement